Alert archive / Vermont / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 68, NWS Albany, NY

June 27, 2017Windham County, Vermont

NWS Albany, NY issued this severe thunderstorm warning at Jun 27, 2017, 4:05 PM EDT for Windham County, Vermont. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2017, 4:05 PM EDT (20:05 UTC)
Expired
Jun 27, 2017, 4:30 PM EDT
In force
25 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Windham County, VT

The radar

The Albany radar (KENX), 138 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1178 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

804 
WUUS51 KALY 272005
SVRALY
VTC025-272030-
/O.NEW.KALY.SV.W.0068.170627T2005Z-170627T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
405 PM EDT TUE JUN 27 2017

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  East central Windham County in southern Vermont...

* Until 430 PM EDT

* At 405 PM EDT, a severe thunderstorm was located over Putney, or 8
  miles northeast of Brattleboro, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees, and power lines. 

* This severe thunderstorm will be near, 
  Westminster around 425 PM EDT. 
  Westmoreland around 430 PM EDT. 

Other locations impacted by this severe thunderstorm include East
Putney Station, Hadley Field, North Westminster, East Dummerston,
East Putney, Dummerston Center, Putney Station, Westminster West and
Westminster Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4311 7244 4308 7244 4305 7247 4302 7246
      4300 7244 4300 7246 4298 7246 4297 7247
      4296 7252 4295 7253 4292 7252 4289 7254
      4299 7265 4314 7244 4312 7243
TIME...MOT...LOC 2005Z 232DEG 15KT 4297 7250 

HAIL...1.25IN
WIND...60MPH
 
$$

JSQ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 4:03 PM EDT, 2 minutes earlier.

Area forecast discussion, Jun 27, 4:03 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Albany NY
403 PM EDT Tue Jun 27 2017

.SYNOPSIS...
In the wake of a strong upper level disturbance and cold front, a
cool air mass will be over the region tonight, as high pressure
builds in from the Mid Atlantic Region. Generally fair weather is
expected for Wednesday and Wednesday night, although an isolated
shower is possible across portions of the southern Adirondacks and
southern Vermont. A warm front will approach from the Ohio Valley
and Great Lakes Region for Thursday into Thursday night, bringing
more showers and thunderstorms. Warm and humid conditions, along
with several rounds of showers and thunderstorms, are expected for
Friday into Saturday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 4 PM EDT, active afternoon unfolding, with
scattered/numerous showers and thunderstorms occurring ahead of
potent upper level disturbance approaching from west/central
NYS. Thus far, mainly sub-severe hail has been reported.

Over the next 2-3 hours, we expect a line of
showers/thunderstorms currently traversing the western Mohawk
Valley/Adirondacks and Schoharie Valley to continue tracking
eastward. Mainly sub-severe size hail is expected, but the wind
gust potential may increase with this line as it tracks east
down the Mohawk Valley, producing at least spotty damaging wind
gusts.

Most of the showers/storms should remain from the I-88/I-90
corridor northward, with more scattered coverage to the south
and east.

The main shortwave should pass east of the region around or just
after sunset, allowing convection to decrease in areal coverage.
However, will have to watch yet another upper level impulse
upstream across portions of northeast Ontario, which has been
producing afternoon convection throughout much of
southern/eastern Ontario. There could be enough forcing for
additional isolated/scattered showers again overnight,
especially across northern areas.

Otherwise, expect clearing with areas of fog developing
elsewhere overnight. It will be cool, with lows mainly in the
upper 40s to mid 50s.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
Wednesday-Wednesday night, generally fair through the period.
However, lingering instability and weak disturbances passing
southeast across northern New England could allow isolated
showers to develop in the afternoon across portions of the
southern Adirondacks and southern VT. It will be a bit warmer
Wednesday with highs mainly in the 70s, and lows Wed night in
the 50s.

Thursday-Friday night, the leading edge of much warmer/more
humid air will approach Thursday afternoon, as a strong low
level jet impinges on the region. Strong forcing may produce an
upstream MCS across the northern Great Lakes early Thursday
morning which may then track east/southeast into at least
northern areas for later Thursday morning into the afternoon.
Most likely, this MCS should be weakening as it tracks into the
southern Adirondacks and Mohawk Valley region, feeding mainly
from elevated instability from central/western NYS. Have
indicated highest pops for areas north of I-90, with only
chances to the south. There remains considerable uncertainty
regarding the exact placement of the incoming surface warm front
for later Thursday into Thursday night. If there is some form
of an MCS across northern areas, then the warm front may be much
slower to lift northward into our region. If there is much less
activity, then the warm front may have a better chance to lift
north and east through the region. Have trended a closer to the
cooler side of guidance, with the expectation of at least some
form of showers/storms impacting northern and central areas
Thursday afternoon. Either way, it appears that multiple rounds
of showers/thunderstorms will impact the region Thursday night
into Friday as some form of a low level thermal gradient remains
nearby. There could be some potential for strong/severe
thunderstorms with 0-6 km bulk shear remaining 30-40 KT, and
possible SB Capes exceeding 1500 J/kg across at least portions
of the region Friday.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
The long term period is expected to start out unsettled as a series
of frontal boundaries are expected to impact the forecast area. The
unsettled weather is expected to continue into early next week as a
frontal boundary stalls to our south and east.

Showers along with scattered thunderstorms are expected Saturday and
Sunday as a low pressure system and a cold front move across the
region. Highs on Saturday will be in the mid 70s to upper 80s with
lows Saturday night in the 60s to around 70 and highs on Sunday in
the upper 60s to upper 80s.

Sunday night through Tuesday...The frontal boundary will stall south
and east of the region as an area of low pressure moves
northeastward along the frontal boundary. This will keep unsettled
weather across the region into the middle of next week. Expect lows
Sunday night to be in the mid 50s to mid 60s with highs on Monday in
the upper 60s to mid 80s, lows Monday night in the mid 50s to mid
60s, and highs on Tuesday in the upper 60s to lower 80s.

Overall expect temperatures to average close to normal with
precipitation above normal.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Scattered showers and thunderstorms across the region with the
upper energy that is tracking through. Carrying VCSH through
about 20Z-21Z when a more organized area of showers and
thunderstorms out to the west is timed to be in the vicinity of
KALB and KGFL, with VCTS between 21Z-23Z. Adding VCTS to KPOU
and KPSF about an hour later. Indicating tempo for borderline
MVFR/IFR conditions in any thunderstorms. After 23Z, back to
VCSH with VFR conditions and the VCSH ends around 01Z-02Z.

The sky should have more scattered clouds with variable broken
but above 3000 feet. By around 08Z-09Z some fog is possible at
KPSF, KGFL and KPOU. Any possible fog ends 11Z-12Z and VFR
conditions prevail at all TAF sites through Wednesday morning.

South to southwest winds at 10 Kt or less this afternoon will
diminish to light tonight. Winds become west to northwest at
less than 10 Kt Wednesday morning.

Outlook...

Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Moderate Operational Impact. Breezy Chance of SHRA...TSRA.
Thursday Night: High Operational Impact. Likely SHRA...TSRA.
Friday: High Operational Impact. Likely SHRA...TSRA.
Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday: High Operational Impact. Definite SHRA...TSRA.
Saturday Night: High Operational Impact. Likely SHRA.
Sunday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
In the wake of a strong upper level disturbance and cold front, a
cool air mass will be over the region tonight, as high pressure
builds in from the Mid Atlantic Region. Generally fair weather is
expected for Wednesday and Wednesday night, although an isolated
shower is possible across portions of the southern Adirondacks and
southern Vermont. A warm front will approach from the Ohio Valley
and Great Lakes Region for Thursday into Thursday night, bringing
more showers and thunderstorms. Warm and humid conditions, along
with several rounds of showers and thunderstorms, are expected for
Friday into Saturday.

The RH values will recover close to 100 percent tonight. Expect
minimum RH values of 35 to 55 percent on Wednesday.

The winds will from the southwest to northwest at 5 to 15 mph
today. The winds will be from the southwest to west at 10 mph or
less tonight, and then increase from the west to northwest at
10 to 15 mph with some gusts to 20-25 mph on Wednesday.

Winds will be stronger, and variable in direction in and
near any thunderstorms.

&&

.HYDROLOGY...
No widespread hydrological problems are anticipated over the
next several days. Scattered to numerous showers and thunderstorms
are expected through the early evening hours, as a cold front
and upper low impact the region. Basin average rainfall amounts
will generally be a tenth to a third of an inch in some
locations.

A brief period of mainly dry weather is expected most of
Wednesday into Wednesday night with ridging briefly building in from
the south. An active pattern sets up Thursday into the weekend
with showers and thunderstorms possible with increasing humidity
levels. Rainfall amounts will vary based on where any
convection occurs. The most widespread potential rainfall is
expected Thursday and Saturday. Rainfall amounts THU-THU night
may range from a quarter of an inch to an inch with some locally
higher amounts in thunderstorms. The higher totals right now may
be across the northern basins of the HSA.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...KL/Wasula
NEAR TERM...KL
SHORT TERM...KL
LONG TERM...11
AVIATION...NAS
FIRE WEATHER...KL/Wasula
HYDROLOGY...KL/Wasula
Hazardous weather outlook, Jun 27, 4:54 AM EDT, 11 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
454 AM EDT Tue Jun 27 2017

NYZ032-033-038>043-047>054-058>061-063>066-082>084-281100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Northern Fulton-Southeast Warren-Southern Washington-
454 AM EDT Tue Jun 27 2017

This Hazardous Weather Outlook is for east central New York.

.DAY ONE...Today and Tonight.

There is a Marginal Risk of severe thunderstorms this afternoon ahead
of a cold front and an upper level disturbance. The main threats are
large hail one inch in diameter or greater and or damaging winds.
The thunderstorms will move southwest to northeast at 35 to 40 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a Marginal Risk of severe thunderstorms Thursday into
Thursday night.

There is chance of thunderstorms Friday through Monday especially in
the afternoon into early evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon.

CTZ001-013-MAZ001-025-VTZ013>015-281100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Bennington-Western Windham-Eastern Windham-
454 AM EDT Tue Jun 27 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts and southern Vermont.

.DAY ONE...Today and Tonight.

There is a Marginal Risk of severe thunderstorms this afternoon ahead
of a cold front and an upper level disturbance. The main threats are
large hail one inch in diameter or greater and or damaging winds.
The thunderstorms will move southwest to northeast at 35 to 40 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is chance of thunderstorms Thursday through Monday especially
in the afternoon into early evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon.

In the hours before

Special weather statement, Jun 27, 2:46 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Albany NY
246 PM EDT TUE JUN 27 2017

VTZ014-015-271915-
Eastern Windham-Western Windham-
246 PM EDT TUE JUN 27 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WINDHAM COUNTY...

At 246 PM EDT, a strong thunderstorm was located near Saxtons River,
or near Bellows Falls, moving northeast at 25 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

This storm will be near...
  Bellows Falls around 255 PM EDT.

Other locations impacted by this storm include Hadley Field, North
Westminster, Brockways Mills, Bartonsville, Grafton, Cambridgeport,
Rockingham, Athens, Houghtonville and Westminster West.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4310 7244 4305 7258 4319 7272 4323 7267
      4324 7257 4323 7243 4320 7244 4319 7245
      4318 7244 4317 7245 4315 7246 4314 7244
      4311 7243
TIME...MOT...LOC 1846Z 234DEG 23KT 4317 7257

JSQ
Special weather statement, Jun 27, 3:04 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Albany NY
304 PM EDT TUE JUN 27 2017

NYZ047-048-051-272000-
Schoharie-Western Schenectady-Western Albany-
304 PM EDT TUE JUN 27 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCHENECTADY...WEST
CENTRAL ALBANY AND CENTRAL SCHOHARIE COUNTIES...

At 304 PM EDT, a strong thunderstorm was located over Summit, or 11
miles southwest of Cobleskill, moving northeast at 25 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

This storm will be near...
  Richmondville around 315 PM EDT.
  Breakabeen around 325 PM EDT.
  Cobleskill around 330 PM EDT.
  Middleburgh around 335 PM EDT.
  Schoharie and Central Bridge around 345 PM EDT.
  Berne around 400 PM EDT.

Other locations impacted by this storm include Baird Corners, Old
Central Bridge, Rockwell Corners, West Berne, Huntersland,
Warnerville, Grovenor Corners, Old Stone Fort, Lutheranville and
Becker Corners.

THIS INCLUDES Interstate 88 near exit 23.

LAT...LON 4262 7463 4264 7463 4278 7433 4279 7428
      4280 7426 4281 7425 4261 7412 4242 7462
      4247 7467 4252 7471
TIME...MOT...LOC 1904Z 240DEG 23KT 4254 7461

NAS
Local storm report, Jun 27, 3:07 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
307 PM EDT TUE JUN 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             1 NW VALATIE COLONY     42.45N  73.69W
06/27/2017  M1.00 INCH       COLUMBIA           NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY1703902

DBT
Special weather statement, Jun 27, 3:36 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Albany NY
336 PM EDT TUE JUN 27 2017

NYZ038>040-082-272000-
Southern Fulton-Southern Herkimer-Northern Fulton-Montgomery-
336 PM EDT TUE JUN 27 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN FULTON...SOUTHEASTERN
HERKIMER AND NORTHWESTERN MONTGOMERY COUNTIES...

At 336 PM EDT, a strong thunderstorm was located near Canajoharie,
moving northeast at 30 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

this storm will remain over mainly rural areas of western Southern
Fulton...east central Southern Herkimer...western Northern Fulton and
northwestern Montgomery Counties, including the following locations:
Ingham Mills, Meco, Curtis, Countryman, Lotville, Rasbach Corner,
Burrell Corners, Berkshire, Mindenville and Kelhi Corners.

LAT...LON 4325 7459 4323 7454 4324 7439 4304 7430
      4295 7490 4297 7489 4296 7490 4303 7492
      4311 7502
TIME...MOT...LOC 1936Z 245DEG 27KT 4285 7450

JSQ
Special weather statement, Jun 27, 3:46 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Albany NY
346 PM EDT TUE JUN 27 2017

NYZ039>041-047>052-272045-
Southern Fulton-Eastern Albany-Eastern Schenectady-Schoharie-Western
Schenectady-Montgomery-Southern Saratoga-Northern Saratoga-Western
Albany-
346 PM EDT TUE JUN 27 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCHENECTADY...NORTHERN
ALBANY...SOUTHWESTERN SARATOGA...SOUTHEASTERN FULTON...NORTHEASTERN
SCHOHARIE AND MONTGOMERY COUNTIES...

At 346 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Johnstown to near Cobleskill.
Movement was east at 35 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

These storms will be near...
  Johnstown and Fonda around 350 PM EDT.
  Gloversville, Middleburgh, Schoharie, Central Bridge and Tribes
  Hill around 355 PM EDT.
  Fort Johnson around 400 PM EDT.
  Amsterdam and Broadalbin around 405 PM EDT.
  Berne, Hagaman and Delanson around 410 PM EDT.
  Glenville, Duanesburg and Pattersonville-Rotterdam Junction around
  415 PM EDT.
  Altamont and Galway around 420 PM EDT.
  Rotterdam, Voorheesville, Rock City Falls and Burnt Hills around
  430 PM EDT.

Other locations impacted by these storms include Parkis Mills,
Shakers, Charleston, Bleecker Stadium, Glenridge, Hoffmans, West
Berne, Garrison Manor, Quaker Street and Woodruff Heights.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 88 near exit 23.
 Interstate 90 between exits 5 and 1s, and between exits 2 and 5A-6.
 Interstate 890 near exit 7.
 Interstate 87 near exit 1, between exits 13 and 12-13, and between
exits 2-4 and 4-5.

LAT...LON 4300 7458 4312 7381 4264 7376 4258 7455
TIME...MOT...LOC 1946Z 264DEG 29KT 4299 7440 4267 7441

NAS
Special weather statement, Jun 27, 3:55 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Albany NY
355 PM EDT TUE JUN 27 2017

VTZ015-272030-
Eastern Windham-
355 PM EDT TUE JUN 27 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WINDHAM COUNTY...

At 355 PM EDT, a strong thunderstorm was located over Putney, or 7
miles northeast of Brattleboro, moving east at 20 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

This storm will be near...
  Westminster around 410 PM EDT.
  Chesterfield around 415 PM EDT.
  Westmoreland around 420 PM EDT.

Other locations impacted by this storm include Naulahka, East Putney
Station, East Dummerston, East Putney, Dummerston Center and Putney
Station.

LAT...LON 4305 7247 4302 7246 4300 7244 4300 7246
      4298 7246 4297 7247 4296 7252 4295 7253
      4292 7252 4290 7253 4288 7255 4284 7255
      4284 7256 4298 7263 4302 7262 4309 7244
TIME...MOT...LOC 1955Z 251DEG 17KT 4295 7252

JSQ

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 1:42 PM EDTSpecial Weather StatementALYBennington63 min
Jun 27, 2:46 PM EDTSpecial Weather StatementALYWindham29 min
Jun 27, 3:13 PM EDTSevere Thunderstorm WarningALYBennington47 min
Jun 27, 3:55 PM EDTSpecial Weather StatementALYWindham35 min
Jun 27, 5:05 PM EDTSpecial Weather StatementALYBennington55 min
Jun 27, 5:44 PM EDTSevere Thunderstorm WarningALYBennington, Windham49 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.